# SDR SWAA2020022441638

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,612 hours, 25,653 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBOARD AFT FLAP DAMAGED.          / R&R AFT FLAP PER AMM.
